# SDR DXTA2016060306246

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9589
- Aircraft time: 1,968 hours, 837 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400257701
- Part serial: 837
- Condition: Odor
- Location: Galley
- Part time: 13 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE MICROWAVE CB TRIPPED & LOCKED.  A POP & A FAINT ELEC SMELL WERE OBSERVED BY THE FLIGHT ATTENDANT.  DEFERRED IAW MEL.  MX PROCEDURE ACCOMPLISHED.  REPLACED MICROWAVE IAW MM 25-70-01 & REPLACED AC-PDE-5 IAW MM 24-52-52.  ALL SYSTEMS OPERATIONALLY CHECKED GOOD.  MICROWAVE REMOVED, PN 400-2577-01, SN 13-10-53051.  INSTALLED PN 400-2577-01, SN 11-12-49712.  REPLACED AC POWER DISTRIBUTION EQT, REMOVED PN 10719B01E01, SN 13092917DA & INSTALLED PN 10719B01E01 & SN 08071112CD.
